# SDR SWAA2018020719481

- Difficulty date: January 28, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 69,007 hours, 40,740 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Drain
- Part number: 148A3320
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE DRAIN CRACKED AT BS 1016.  R&R DRAIN IAW SRM AND DWG.
